# SDR FDEA202209122313

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AFT PRESSURE DECK WEB IS CORRODED AT APPROX STA 1695 AT APPROX LBL 8 REPAIRED AFT DECK PRESSURE PLATE CORROSION, UPPER SURFACE @ STA 1695, LBL 8 IAW   FEDEX EA F-5310-T0370248, RELEASED SEP 08, 2022, TITLED" FUSELAGE - MAINFRAME - AFT   DECK PLATE, STA 1681 - 1720-LBL20-RBL45-CORROSION
